On the extension of equalities in connected topological groups
Fundamenta Mathematicae, Tome 44 (1957) no. 3, pp. 300-302
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_44_3_300_302,
author = {Jan Mycielski},
title = {On the extension of equalities in connected topological groups},
journal = {Fundamenta Mathematicae},
pages = {300--302},
year = {1957},
volume = {44},
number = {3},
doi = {10.4064/fm-44-3-300-302},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-44-3-300-302/}
}
TY - JOUR AU - Jan Mycielski TI - On the extension of equalities in connected topological groups JO - Fundamenta Mathematicae PY - 1957 SP - 300 EP - 302 VL - 44 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-44-3-300-302/ DO - 10.4064/fm-44-3-300-302 LA - en ID - 10_4064_fm_44_3_300_302 ER -
Jan Mycielski. On the extension of equalities in connected topological groups. Fundamenta Mathematicae, Tome 44 (1957) no. 3, pp. 300-302. doi: 10.4064/fm-44-3-300-302
Cité par Sources :